# SDR FDEA201407312017

- Difficulty date: July 31, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB1170504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT FIXED LE STIFFENER AT STATION XOS 666 FOUND CRACKED.  REPAIRED IAW EA 8-5710-T0310204 REVISION A PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
